# SDR DALA2015093005909

- Difficulty date: September 27, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 107,916 hours, 15,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 36F ARE INOPERATIVE.  MAINTENANCE CONNECTED THE CONNECTOR.  SYSTEM OPS NORMAL.
